I have taken (2) 500mg capsules of cephalexin today 8hrs apart. After I had the seccond one I have been experiencing horrible stomach cramping & severe neausea - how long will this last? I am not taking them anymore ever again!
Cephalexin 80% is excreted unchanged in urine within 6 hours of administration, the horrible stomach cramping & nauseating feeling are the common side effects of taking Cephalexin.
Complete elimination should take around 7-8 hours, however please do seek medical advice on this.
Take care, best wishes!
things should begin to get better but do let your doctor know that you have had this effect sometimes it may not be a true allergy it may just be that the side effect is too much for you to tolerate and this may need to be placed in your medical record so that this isn't repeated again I hope that you feel better soon, not specifically because of this drug but another one I had to end up several years ago it was either going to either the ER or urgent care best wishes and take care caringsonbj (Billy)
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jun 2011 • 1 answer
Side Effect - I took 1 500mg capsule of cephalexin with 10 min. my throat was swelling shut hurry to
Posted 11 Jan 2012 • 1 answer
Posted 5 Feb 2013 • 1 answer
Posted 28 Apr 2015 • 1 answer
Posted 21 Oct 2016 • 1 answer